This question has also been asked and answered here: Cymbalta and Weight Gain?
17 Dec 2010
I know a few patient friends of mine who have taken it and yes, they said it does in fact cause weight gain, I have never personally taken it for myself. I have tried the Trazadone that made me gain weight too, and made me sick. It was supposed to help me sleep, It gave me leg cramps like crazy. It's not my cup of tea, but other's said it works fine for them. SO, we are all different and we can't really say things about meds for other people. The outcome could be different on them.? Nobody ever knows for sure!
9 Mar 2012
I, myself have to say yes to both weight gain and bloating! NEVER did I think I would be asking "do u have these (jeans) in a 12-14 short" I carry all the weight in my face and belly! But like always, the same drug will have different results for everyone... but it is nice to share those different results!
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My DR wants me to try it, but I have just been weaned off of Cymbalta 60 mg, which caused increased appetite, and therefore caused weight gain of 10 ...
3 answers • 4 Mar 2011
I don't care about all the other postings on Cymbalta and weight gain I want to ask my own cause it says specifically that it causes loss of ...
9 answers • 19 Jun 2011
I am changing from Cymbalta 90mg to Wellbutrin150mg 2 times a day.Will i gain more weight? And how do i need to stop one and start the other?
1 answer • 31 Dec 2011
I keep gaining water weight and have no idea why. I take the water pill my doc gave me but if I miss a dosage it comes right back.
3 answers • 30 May 2013
I've read a lot of the questions and answers about the weight gain caused from Gabapentin and some said it was a water or bloating reason, and I ...
3 answers • 25 Jan 2015